Hull number: P5-free graphs and reduction rules. Araújo, J., Morel, G., Sampaio, L., Soares, R., & Weber, V. Electronic Notes in Discrete Mathematics, 44:67-73, 2013.
Hull number: P5-free graphs and reduction rules. [link]Link  Hull number: P5-free graphs and reduction rules. [link]Paper  bibtex   
@article{journals/endm/AraujoMSSW13,
  added-at = {2016-01-15T00:00:00.000+0100},
  author = {Araújo, Júlio and Morel, G. and Sampaio, Leonardo and Soares, R. and Weber, V.},
  biburl = {http://www.bibsonomy.org/bibtex/23b7a0f1d5ec1931f15f52d16fd8963a2/dblp},
  ee = {http://dx.doi.org/10.1016/j.endm.2013.10.011},
  interhash = {04be5e8dcdd6eff5408c97296f3b4aea},
  intrahash = {3b7a0f1d5ec1931f15f52d16fd8963a2},
  journal = {Electronic Notes in Discrete Mathematics},
  keywords = {dblp},
  pages = {67-73},
  timestamp = {2016-01-16T11:35:30.000+0100},
  title = {Hull number: P5-free graphs and reduction rules.},
  url = {http://dblp.uni-trier.de/db/journals/endm/endm44.html#AraujoMSSW13},
  volume = 44,
  year = 2013
}

Downloads: 0